Limit Cycles in the Holling-Tanner Model

Translated title of the contribution: Limit Cycles in the Holling-Tanner Model

Research output: Contribution to journalArticleResearchpeer-review

Translated title of the contributionLimit Cycles in the Holling-Tanner Model
Original languageMultiple languages
Pages (from-to)149-167
JournalPubl. Mat.
Volume41
Publication statusPublished - 1 Jan 1997

Cite this

Gasull, A., Kooij, R., & Torregrosa, J. (1997). Limit Cycles in the Holling-Tanner Model. Publ. Mat., 41, 149-167.